# SDR 2006UALA01017

- Difficulty date: May 24, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 14,085 hours, 6,090 cycles
- Engine: Iae V2527A5
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Ram Air Turb
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

IN PROCESS OF RAT CHECK, DROPPED THE RAT, ABOUT ONE QUART OF HYDRULIC FLUID SPILLED OUT ON THE GROUND.    FAULTY RAM AIR TURBINE.  REPLACED RAM AIR TURBINE.
